Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Approximate integration formulas for ellipses

Authors: Nancy Lee and A. H. Stroud
Journal: Math. Comp. 19 (1965), 322-327
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. C. Hammer & A. H. Stroud, "Numerical evaluation of multiple integrals. II," MTAC, v. 12, 1958, pp. 272-280. MR 21 #970. MR 0102176 (21:970)
  • [2] L. G. Page, "Numerical integration over ellipses," Master's Thesis, Univ. of Kansas, Lawrence, Kan., 1964.

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society